VOL. 165 · NO. 15 | 15 October 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (15), (15 October 2016)
No abstract available
Articles
Moritz Kerz, Shuji Saito
Duke Math. J. 165 (15), 2811-2897, (15 October 2016) DOI: 10.1215/00127094-3644902
KEYWORDS: Smooth I-adic, Chow group modulus, higher-dimensional class field theory, ramification theory, refined Artin theory, 14H30, 14E22
Gang Liu
Duke Math. J. 165 (15), 2899-2919, (15 October 2016) DOI: 10.1215/00127094-3645009
KEYWORDS: three-circle theorem, 3-circle theorem, Holomorphic functions, 53C21, 32A10‎
Ricardo Campos, Sergei Merkulov, Thomas Willwacher
Duke Math. J. 165 (15), 2921-2989, (15 October 2016) DOI: 10.1215/00127094-3645116
KEYWORDS: Frobenius algebras, involutive Lie bialgebras, operads, string topology, Grothendieck–Teichmüller group, 18D50, 55P50, 17B62
Dima Arinkin, Roman Fedorov
Duke Math. J. 165 (15), 2991-3042, (15 October 2016) DOI: 10.1215/00127094-3645223
KEYWORDS: Fourier–Mukai transform, abelian scheme, Picard space, integrable system, Hitchin system, Langlands duality, 14D24, 14F05, 14K30, 14L15
Backmatter
Duke Math. J. 165 (15), (15 October 2016)
No abstract available
Back to Top